ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Results on meromorphic function sharing two sets with its linear c-difference operator

Banerjee, A. and Basir Ahamed, M. (2020) Results on meromorphic function sharing two sets with its linear c-difference operator. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (3). pp. 3-20. ISSN 00002-3043

[img]
Preview
PDF
Download (337Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: meromorphic function, uniqueness, difference, shared set, order, weighted sharing
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 05 Jun 2020 07:30
    Last Modified: 05 Jun 2020 07:57
    URI: http://mathematics.asj-oa.am/id/eprint/2718

    Actions (login required)

    View Item